# SDR SWAA2022012801300

- Difficulty date: June 29, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 59,606 hours, 34,748 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LAV SERVICE DOOR AROUND GROUND STRAP AND HINGES / REPLACED LAV SERVICE DOOR IAW ATS ER 17-03146 IR AND SWA EA 1-752-2086 IR. REMOVED CORROSION IN AN AREA OF 1.5'X1.5'X.028. FOUND TO BE OUT OF LIMITS IAW SRM 52-40-01-1A-4
